T Nation

Welting & Itching at the Injection Site


#1

I have been on testosterone enanthate since late October now. I am very happy with the way I feel overall, but I'm having an issue with the injections. I have had 2 different formulations now, one suspended in cotton seed oil, the other in grapeseed oil. I have welting and itching at the injection site that lasts for usually around 7 days after the injections. I understand that small firm spots directly at the injection site(IM gluteal) is normal, but the itching and welting is not normal. Has anyone experienced this before and have any thoughts on an alternate suspension solution? Is there anyway this could be a reaction to the enanthate and not the oil?

I have never had an allergic reaction to food or medicine before so this is kind of a new experience. I'd like to keep doing the injections rather than switch to gels, but it's rough with the reaction I'm having.

Any suggestions that can be provided would be greatly appreciated.


#2

why not to try out a different formulation with T-Cypionate and see if you have the same reaction? If no reaction, just stick with the T-Cyp.


#3

Some hormones are derived from soy and some from yams. Have a soy allergy test. Some have BA and some a cocktail of additives. Look for something with BA only.